Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Boundedness theorem for a nonlinear Mathieu equation

Authors: Joseph Genin and John S. Maybee
Journal: Quart. Appl. Math. 28 (1970), 450-453
MSC: Primary 34.42; Secondary 33.00
DOI: https://doi.org/10.1090/qam/271463
MathSciNet review: 271463
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.42, 33.00

Retrieve articles in all journals with MSC: 34.42, 33.00

Additional Information

DOI: https://doi.org/10.1090/qam/271463
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society